# SDR UALA2012042502494

- Difficulty date: April 25, 2012
- Submitted: May 25, 2012
- Operation: Air carrier
- Aircraft: N557UA
- Make and model: Boeing 757222
- Aircraft serial: 26653
- Aircraft time: 70,277 hours, 20,915 cycles
- Engine: Pwa PW2037
- Engine time: 200 hours, 29,260 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Breather
- Condition: Leaking
- Location: Nr 1 Deoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FOUND DEOILER BREATHER LEAKING DURING RUN.  ADDED 9 QTS OF OIL NR 1 ENGINE.  PERFORMED IDLE LEAK CHECK, CHECKED CHIP DETECTORS, ACCOMPLISHED VISUAL CHECK OF ENGINE.  ACCOMPLISHED BAG AND BREATHER THAN RAN AT 80 PERCENT N1, NO LEAKS.
